A+ Health Nighttime Sleep Aid Diphenhydramine 50 mg Softgels Maximum Strength Made in USA, 160 Count
(as of Jul 13,2022 11:45:03 UTC – Details)
Our A+ Health Diphenhydramine Softgels are designed to help you fall asleep quickly and stay asleep soundly. Sleeplessness impacts reaction time, decision making ability, mood, and overall health. When short-term insomnia or lack of sleep interrupt daily life, treatment with an over-the-counter sleep aid may be recommended. Diphenhydramine is a sleep aid that is designed to help troubled sleepers sleep soundly. Give yourself a break when stressful days and long hours keep you awake at night. Diphenhydramine is non-habit forming. Proudly made in the USA, A+ Health Diphenhydramine Softgels contain the active ingredient Diphenhydramine 50mg, which compares to the active ingredient in Unisom SleepGels. The diphenhydramine is in liquid form and contained inside a gel capsule, providing fast-acting relief in an easy-to-swallow softgel. Whether you have jet lag or a busy week, you can find relief with A+ Health Diphenhydramine Softgels. Read the full package before use. Speak to a doctor or pharmacist if you have any questions about taking diphenhydramine. Contains 160 softgels.
Product Dimensions : 2 x 2 x 4.25 inches; 3.68 Ounces
Date First Available : April 27, 2021
Manufacturer : Bionpharma
ASIN : B093ML2TLT
Country of Origin : USA
These maximum strength diphenhydramine softgels are easy to swallow and offer fast-acting relief so you can get the sleep you need, fast
Diphenhydramine helps you feel sleepy by blocking the histamines that keep your body awake, helping you fall asleep quickly and enjoy deep sleep
Proudly made in the USA with ingredients perfect for occasional relief from sleepless nights; Contains 160 liquid-filled capsules
Get the sleep you need! Easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track
Be the first to review “A+ Health Nighttime Sleep Aid Diphenhydramine 50 mg Softgels Maximum Strength Made in USA, 160 Count”
There are no reviews yet.